MathSciNet Relay Station
MathSciNet bibliographic data
MR2007684 (2004h:65064) 65L10 (65R10)
Khuri, S. A. A new approach to Bratu's problem. Appl. Math. Comput. 147 (2004), no. 1, 131–136.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement